Dobrowolski, J and Goodrick, J (2019) Some remarks on inp-minimal and finite burden groups. Archive for Mathematical Logic, 58 (3-4). pp. 267-274. ISSN 0933-5846
Abstract
We prove that any left-ordered inp-minimal group is abelian and we provide an example of a non-abelian left-ordered group of dp-rank 2. Furthermore, we establish a necessary condition for a group to have finite burden involving normalizers of definable sets, reminiscent of other chain conditions for stable groups.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | (c) 2018, Springer-Verlag GmbH Germany, part of Springer Nature. This is an author produced version of a paper published in 'Archive for Mathematical Logic'. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | dp-minimal; Left-ordered groups; Finite burden groups |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Funding Information: | Funder Grant number EU - European Union 705410 |
Depositing User: | Symplectic Publications |
Date Deposited: | 27 Jun 2018 10:46 |
Last Modified: | 14 Jun 2019 00:39 |
Status: | Published |
Publisher: | Springer |
Identification Number: | 10.1007/s00153-018-0634-3 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:132572 |